# SDR SWAA2022101158098

- Difficulty date: October 10, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 28,200 hours, 13,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK (M2816) FOR R1 DOOR OVHD EMERGENCY EXIT SIGN AND R1 DOOR SLIDE LIGHT WON'T IS DEAD. (WON'T CHARGE) / [01] R&R BATTERY PACK PER AMM 33-51-06.
